My watch loses 12 minutes every hour. I set my watch this morning at 9a.m. now reads 2:00p.m. what is the correct time? Explain your answer.
Well, you'd just have to add 12 * (#number of hours passed) to find how many minutes your clock is behind at 2:00pm
Then find the amount of hours passed and add that to it
Since 5 hours have passed, and 12*5 = 60 mins, add one hour to 2:00 and...The correct time is 3:00pm!
If your watch loses 12 minutes every hour, and you look at it and it says 2:00pm, then it can only mean that your watch is 12 minutes too slow. So the actual time should be 2:00 + 12 minutes=2:12pm.
Ninja I think you not have the right answer here.
The watch loose 12 minutes every hour so that is 20% loss. This mean the watch show 80% of real time. When the watch show 2:00 that is 5 hours past the 9:00 and that is 300 minutes. Divide the 300 minutes by 0.80 and that is 375 minutes. Divide the 375 minutes by 60 and that is 6.25. Adding 6.25 hours to 9:00 give 3:15.
The correct time is 3:15
Guest anon you are dumber than a box of rocks